Re: "Obesity and US Mortality Risk Over the Adult Life Course"

Zhiqiang Wang

Research output: Contribution to journalArticle

Abstract

[No abstract available]
Original languageEnglish
Pages (from-to)529-530
Number of pages2
JournalAmerican Journal of Epidemiology
Volume179
Issue number4
DOIs
Publication statusPublished - 2014
Externally publishedYes

Fingerprint Dive into the research topics of 'Re: "Obesity and US Mortality Risk Over the Adult Life Course"'. Together they form a unique fingerprint.

  • Cite this